Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Potential theoretic approach to Schauder estimates for the fractional Laplacian

Authors: Claudia Bucur and Aram L. Karakhanyan
Journal: Proc. Amer. Math. Soc. 145 (2017), 637-651
MSC (2010): Primary 26A33, 35R11
Published electronically: July 26, 2016
MathSciNet review: 3577867
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an elementary approach for the proof of Schauder estimates for the equation $ (-\Delta )^s u(x)=f(x), \,0<s<1$, with $ f$ having a modulus of continuity $ \omega _f$, based on the Poisson representation formula and dyadic ball approximation argument. We give the explicit modulus of continuity of $ u$ in balls $ B_r(x)\subset \mathbb{R}^n$ in terms of $ \omega _f$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26A33, 35R11

Retrieve articles in all journals with MSC (2010): 26A33, 35R11

Additional Information

Claudia Bucur
Affiliation: Dipartimento di Matematica, Università degli Studi di Milano, Via Cesare Saldini, 50, 20100, Milano, Italy

Aram L. Karakhanyan
Affiliation: Maxwell Institute for Mathematical Sciences and School of Mathematics, University of Edinburgh, James Clerk Maxwell Building, Peter Guthrie Tait Road, Edinburgh EH9 3FD, United Kingdom

Received by editor(s): February 15, 2016
Received by editor(s) in revised form: March 31, 2016
Published electronically: July 26, 2016
Additional Notes: The research of the second author was partially supported by an EPSRC grant
Communicated by: Joachim Krieger
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society